MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Service personal(sp) evaluated the ventilator and confirmed the reported issue.Sp replaced the single board computer (sbc)and inlet filter assembly to address the issue.The most likely cause of the reported event was isolated in the field to sbc.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the screen of this ht70 ventilator suddenly turned dark and ventilation stopped.The patient was removed from the ventilator and placed on an alternate ventilator without harm.
 
Event or Problem Description
It was reported, that while in use on a patient.The screen of this ht70 ventilator suddenly turned dark.And ventilation stopped.The patient was removed from the ventilator.And placed on an alternate ventilator without harm.
 
Additional Manufacturer Narrative
Correction to section h6.Evaluation code conclusion: component code added.H3 device evaluation summary: medtronic conducted an investigation, based upon all information received.It was reported, that the screen of this ht70 ventilator suddenly turned dark and ventilation stopped.The device was available for evaluation.The service personnel (sp) inspected the ventilator and replaced single board computer (sbc), but was unable to confirm the reported issue.The sp also, replaced the inlet filter assembly, due to damage as additional findings.The ventilator passed all tests, calibration and was returned to the customer.One sbc was received by medtronic, for further analysis.Visual inspection found no anomalies.Sbc was installed into a test unit.Unit was powered up and displayed a message that it was unable to load the application software.Software was reinstalled.Unit was powered up and passed post.Allowed unit to ventilate for 90 minutes.No further issues were observed.A failure was isolated to the additional fault with sbc.However, the reported issue was not able to be duplicated.The reported failure was not related to a reported complaint event.The manufacturing records for each device are thoroughly reviewed, prior to release to ensure that it has met all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key11685531
Report Number2023050-2021-00015
Device Sequence Number3121532
Product Code CBK
UDI-Device Identifier10884521542198
UDI-Public10884521542198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1